# SDR USAA990790

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338US
- Make and model: Boeing 737301
- Aircraft serial: 23234
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65479576
- Condition: Cracked
- Location: Bs 605-845
- Part time: 38,294 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q3 CHECK, FOUND VARIOUS 1 INCH AREAS OF CORROSION AT NUTPLATE HOLES IN FRAME/WEB AT BS 605 TO 845 STRINGER 25R TOP FLANGE.  REPLACED WITH IDENTICAL PART NUMBER.  (M)
